# SDR AALA20161114013

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 64,663 hours, 8,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6278
- Condition: Faulty
- Location: Emergency Lights
- Part time: 30,292 hours, 8,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST THE SIGNS AND LIGHTS POWERED BY POWER SUPPLY M33097 FAILED TO ILLUMINATE. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECK NORMAL.
